# SDR 98ZZZX4126

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47241
- Make and model: Dhav DHC2*
- Aircraft serial: 5116819
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C2FS3282A
- Condition: Corroded
- Location: Mlg
- Part time: 17,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N C2FS3281A AND P/N C2FS3282A STRUT ASSEMBLIES THAT ATTACH TO P/N C2FS3203A TUBULAR FRAME ASSEMBLY WERE DETERMINED UNAIRWORTHY DUE TO CORROSION.  BECAUSE OF THE LOCATION OF THESE STRUTS (UNDER THE WINDSCREENS), THEY SHOULD BE INSPECTED WHENEVER THE WINDSCREENS ARE REMOVED.
